Citation: J-Dogs. "Do Not Abuse It: An Experience with 1,4-Butanediol (exp5068)". Erowid.org. Feb 8, 2001. erowid.org/exp/5068
This sommer I bought some 1,4-Butanediol because I read that it gave you a really good high simmilar to MDMA. This was actually untrue, but it was still a good high. I started using it more and more over a couple of months until I was at the point of using it about once every three or four hours. It got to the point where I was taking 10ml every six hours just to stop myself from shaking from withdrawl, and then it got to the point where I could not sleep.
After not sleeping for three days, I checked myself into the emergency room where they hooked me up to a heart monitor. Once the six hour mark came, I started zoning out and then I do not remember anything until I woke up four days later in the detox building. I stayed there for another six days until I was discharged. I was discharged on 10/16/99 and it is now 1/30/01 and I still don't feel normal. I cannot even smoke pot anymore without feeling extreme anxiety.
So, my advise to anyone using this substance: 'DO NOT ABUSE IT'. Use it in moderation, because once you get to the point where I was, you have to check into the hospitol so they could monitor you, otherwise you really could DIE! I wish I would have read something like this before I got addicted.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.